# SDR AALA202005149007

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 7,395 hours, 774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO LAX ACCOUNT RIGHT PACK FAILED. AIRPLANE AIR PRESSURE LEAK WAS HIGH. THERE WAS NO EMERGENCY DECLARED. FOUND RIGHT HAND PACK OUTLET (COMPRESSOR) DUCT DISCONNECTED. RECONNECTED RIGHT PACK COMPRESSOR OUTLET DUCT. CHECK GOOD IAW DMC-B787-A-21-50-F2-69A-421A-A.
